Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Optimum Seeking with Branch and Bound

Norman Agin
Management Science
Vol. 13, No. 4, Series B, Managerial (Dec., 1966), pp. B176-B185
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/2627549
Page Count: 10
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($30.00)
  • Add to My Lists
  • Cite this Item
Optimum Seeking with Branch and Bound
Preview not available

Abstract

A wide variety of branch and bound algorithms have recently been described in the literature. This paper provides a generalized description of such algorithms. An objective is to demonstrate the wide applicability of branch and bound to combinatorial problems in general. Two existing algorithms are used as illustrations and a discussion of computational efficiency is included.

Page Thumbnails

  • Thumbnail: Page 
B176
    B176
  • Thumbnail: Page 
B177
    B177
  • Thumbnail: Page 
B178
    B178
  • Thumbnail: Page 
B179
    B179
  • Thumbnail: Page 
B180
    B180
  • Thumbnail: Page 
B181
    B181
  • Thumbnail: Page 
B182
    B182
  • Thumbnail: Page 
B183
    B183
  • Thumbnail: Page 
B184
    B184
  • Thumbnail: Page 
B185
    B185